MathSciNet Relay Station
MathSciNet bibliographic data
MR1016448 (90i:53055) 53C25 (53C57)
Bryant, Robert L.; Salamon, Simon M. On the construction of some complete metrics with exceptional holonomy. Duke Math. J. 58 (1989), no. 3, 829–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement